Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lookingforsolution

Which medication is more likely to make my face red?

well i dont know about the benza. but retin-a didnt make my face red, unless i was outside in the sun for extended periods of time.

Share this post


Link to post
Share on other sites

I don't know anything about Retin-A micro except what I've read, but it seems like it often causes redness. I used Benzamycin and it made my face fire engine red. I'm not sure why it had that effect, whether it was because I'm allergic to erythromycin (the doc said it'd be okay to use it topically) or because my face was sensitive to the BP. The redness sort of subsided with continued use but it always looked a little red and it burned when I showered. I'd say it was worth it because it cleared me up until I got resistant to it. Besides, I don't think you'll have a redness problem if you're not allergic to erythromycin and you've used other BP products without a problem. Just remember to moisturize.

Share this post


Link to post
Share on other sites

oh yeah a tip to help redness is to use small amounts first and increase slowly. Using more then needed pretty much always made my face red when using those 2 products.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×